# SDR 9708439920

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT WAS CONTINUED TO DESTINATION AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED STOP BOLT ACTUATOR ON LEFT MAIN GEAR DOOR AND TIGHTENED DOOR ROLLER BRACKET.  OPERATIONAL CHECK NORMAL ON DOOR CYCLE.
